Hausdorff gaps reconstructed from Luzin gaps
Acta Universitatis Carolinae. Mathematica et Physica, Tome 50 (2009) no. 2, pp. 33-38
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2009_50_2_a3,
author = {Kalemba, Piotr and Plewik, Szymon},
title = {Hausdorff gaps reconstructed from {Luzin} gaps},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {33--38},
year = {2009},
volume = {50},
number = {2},
mrnumber = {2567173},
zbl = {1189.03049},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2009_50_2_a3/}
}
Kalemba, Piotr; Plewik, Szymon. Hausdorff gaps reconstructed from Luzin gaps. Acta Universitatis Carolinae. Mathematica et Physica, Tome 50 (2009) no. 2, pp. 33-38. http://geodesic.mathdoc.fr/item/AUCMP_2009_50_2_a3/